PDA

View Full Version : Problems with antibiotics


Alan T
March 30th, 2017, 10:35 AM
I was on doxycycline for eight days for a sinus infection and it really messed up my stomach and left me with no appetite. Is this common?

Dmaxd123
March 31st, 2017, 07:41 AM
i'd read the drug insert real close but if I recall doxy is one that is a bit harsher so check the label but maybe take with milk, and look for low acid foods maybe higher carbs just to "fill" you without needing to ingest quite as much

niceguy44
March 31st, 2017, 09:26 AM
Loss of appetite is one of the side effects of doxycycline

geanyna
April 30th, 2017, 08:04 AM
yes my mom went through the same last year after she had a really severe influenza. she got antibiotics, they helped her but with influenza also her appetite disappeared. she lost about 5 kilogram within one week with chicken soup as her only meal. doctor said it happens quite often... but after one week her appetite slowly came back.

Uniquemind
April 30th, 2017, 12:22 PM
Try using saline solution in a netty pot to treat and prevent a sinus infection instead of turning to antibiotics. Or at least bring up alternative solutions to your doctor.


Many times sinus infections are due to viruses, so taking antibiotics just do nothing and mess up your balance of good and bad bacteria, as well as side effects.